You have no items in your shopping cart.

Anadin Ibuprofen 200mg Tablets

Product Code : 249_OTC

Be the first to review this product

In stock

£ 1.75 In stock

Quick Overview

Anadin Ibuprofen 200mg Tablets is ideal for when you need strong pain relief. Anadin Ibuprofen tablets are specially formulated to relieve tough pain, letting you get on with your life.

Anadin Ibuprofen 200mg Tablets will provide you with fast-acting and long-lasting relief for a variety of minor to moderate pains including; headaches, backaches, muscular pain, period cramps, feverishness and other symptoms of cold and flus. These tablets will help relieve your pain in as little as minutes and help you feel like your normal self in no time. 
Clearance No
eBay Listings N/A
Product Type N/A
Age Rule No
Age Limit Male N/A
Age Limit Feamle N/A
Month Limit No
Continue Buying Month Limit N/A
Day Limit No
Continue Buying Day Limit N/A
Pack Rule No
Max Purchase Qty N/A
Pack Size N/A
Warnings N/A
Ingredients N/A

Reviews

Write Your Own Review

How do you rate this product? *

  1 * 2 * 3 * 4 * 5 *
Price
Value
Quality